# SDR C2XA98IA047

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16719
- Make and model: Emb EMB-120RT
- Aircraft serial: 120138
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 12002616001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE CENTER OMEGA BEAM WAS FOUND TO BE CORRODED BETWEEN FRAMES 39 AND 40.  MAINTENANCE REPAIRED THE AFFECTED AREA IAW CONTINENTAL EXPRESS ENGINEERING CHANGE AND REPAIR AUTHORIZATION EC5310-01043 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
